MAUDE Adverse Event Report: ARTHREX, INC. SHEATH,HI-FLOW,TAP/FEN,2STOPCOCKF/UWV; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. SHEATH,HI-FLOW,TAP/FEN,2STOPCOCKF/UWV; ARTHROSCOPIC ACCESSORIES
Model Number SHEATH,HI-FLOW,TAP/FEN,2STOPCOCKF/UWV
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/17/2025, it was reported by a sales representative via sems-(b)(4) that an ar-3373-4202 sheath is sharp at the tip (fenestrated part).When going in and out of the patient, it is causing additional damage to tissue and cartilage.Discovered during a case and device swapped.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data arthrex concluded that the most likely cause of the reported failure was user error.This includes using a damaged device and/or making unintended contact between the instrument and other devices.The complaint allegation could not be confirmed, as the device was not returned for evaluation, and no supporting evidence of the reported failure was provided.

Brand Name
SHEATH,HI-FLOW,TAP/FEN,2STOPCOCKF/UWV
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22494282
Report Number1220246-2025-02847
Device Sequence Number4272532
Product Code NBH
UDI-Device Identifier00888867431270
UDI-Public(01)00888867431270(11)250210(10)1818556
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSHEATH,HI-FLOW,TAP/FEN,2STOPCOCKF/UWV
Device Catalogue NumberAR-3373-4202
Device Lot Number1818556
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date06/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown